# SDR ASAA2019103191184

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 44,940 hours, 13,523 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECKLIST RECALL MASTER CAUTION SHOWED AIR COND & CONT CABIN ZONE TEMP FOLLOWED QRH & MEL PROCEDURE LITE EXTINGUISHES WITH MASTER CAUTION RESET.  GROUNDED - YES. PERFORMED BITE OF BOTH ZONE TEMP CONTROLLERS REF B737-800 FIM 21-62 TASK 801. NO FAULTS FOUND ON EITHER ZONE TEMP CONTROLLER. MEL 21-21G CLEARED.
